Jump to content



Photo

List Your Symtpoms


  • Please log in to reply
730 replies to this topic

#721 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 06 October 2017 - 05:11 PM

That last drop is the worse. I wish you could have went a little slower. Hang in there and keep us posted.


#722 LisaMichele

LisaMichele

    Member

  • Members
  • PipPip
  • 10 posts
  • LocationTexas
  • why_joining:
    Cymbalta withdrawal

Posted 09 October 2017 - 12:28 AM

I thought about staying on 1 bead longer than the week but things had leveled off and I was getting so close to the end. I got anxious. I also want to be free from withdrawal by the time we go on a trip in mid December. Even if not completely I should be better right?

I knew the 0 would be hard! It will be hard no matter when I start. It felt so good not to add those pills to my pillbox this week!

Still feeling:
Brain zaps
Swooshing brain (like living life swiping through my phone when I move my head—bizarre)
Restlessness
Anxiety
Buzzing in my legs


Trying to stay away from stress in all forms including people who cause me stress.
Thx
LM

#723 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 09 October 2017 - 08:30 AM

Doing well. Just hang in there.

 

Do you use any Benadryl for the symptoms?


#724 LisaMichele

LisaMichele

    Member

  • Members
  • PipPip
  • 10 posts
  • LocationTexas
  • why_joining:
    Cymbalta withdrawal

Posted 10 October 2017 - 09:33 PM

Yes am using Benadryl. Helps with the restless legs and twitching at night. Mornings seem to be getting better for a few hours.
By mid morning all the brain zaps etc start again. They are really bad at night!

10 days on 0 now! Feel like this could take a REALLY long time.

#725 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 11 October 2017 - 08:42 AM

It does take patience. Just hang in there.


#726 JKLJ

JKLJ

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 12 October 2017 - 07:34 AM

All of the above is how I would answer. I have been off for over two weeks and I had hoped to feel a bit better. The worst is feeling like I am losing my grip and going insane. I had to quit cold turkey due to a bad reaction. I took it prior and was miserable but thought this lower dose would be ok. Same problems if not a bit worse. Well I developed this thing on my face that looked like I had a chemical peel done then got sunburned. SO cold turkey quit. So scared and for some reason doc will not give me something else.

#727 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 12 October 2017 - 08:25 AM

Time for a new dr. The FDA warns of the dangers of quitting cold turkey. I understand the cold turkey as Stevens-Johnson syndrome can be very serious but he should have given you something to lighten the symptoms.  I hope all goes well for you but it could be a long ride. Keep us posted on your progress and maybe you will be one of the lucky ones that will have a minimal withdrawal.


#728 LisaMichele

LisaMichele

    Member

  • Members
  • PipPip
  • 10 posts
  • LocationTexas
  • why_joining:
    Cymbalta withdrawal

Posted 16 October 2017 - 11:57 AM

Fifteen days now at 0! Symptoms are actually noticeably better until late afternoon and evening when they return—but the brain swooshing has definitely let up for at least the early part of the day. My vision is still bad and I really feel out of control emotionally. Like I am teetering on the edge of completely losing it. I can’t take any kind of criticism or controversy. I just lose it! I have this need to try to control things that I cannot and then I get miserably angry!

I feel very unhappy about that because I am getting into arguments I would have stayed out of before. Now I remember why I had such a hard time trying to get off this demon pill before!

More yoga and meditation. And NO news!

—The only real control I have is the choice of my own thoughts, my own words, and my own actions—

#729 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 16 October 2017 - 02:00 PM

Try to remove as much stress in  your life as possible. Anything that bothers you (like noise, talking, telephone ringing, TV, music, etc.) try and avoid it as much as possible. I am sure I mentioned this before but are you willing to try some hydroxyzine or clonidine to help you get through this?


#730 siggyd17

siggyd17

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 17 October 2017 - 12:36 PM

There are many different posts about symptoms and side effects of Cymbalta and Cymbalta Withdrawal. I wanted to begin a thread to compile a thorough list of effects and symptoms that are related to Cymbalta. (Pleae list symptoms/effects that are confirmed to be related to Cymbalta via your doctor or you just suspect them to be). Also, break your symptoms/effects into two categories: Side Effects (while taking Cymbalta) and Withdrawal Symptoms (while coming off Cymbalta). Also, please note "Dr" by a symptom that was confirmed by a doctor. I'll start by listing mine.

Side Effects:
Depression worsened
Lethargy
Irritability
Trouble sleeping
Nightmares
Withdrew from friends and family
Rage
Agitation
Spending/shopping out of control
Overall health declined: sick frequently
Weight gain
Suicidal ideation
Memory problems
Concentration problems
Vision problems

Withdrawal Symtpoms:
Nausea
Diarrhea
Headaches
Brain “zaps”
Dizziness
Numb fingers
Flu-like symptoms
Sinus pain
Runny nose
Hot flashes
Rage
Mood Swings
Crying
Suicidal ideation
Cold chills: Shivering accompanied by chest and abdominal muscle tightening
Memory problems
Concentration problems
Nightmares

Hey, I've had a LOT of these. In fact, I know it's because of withdrawal and I was never told about the withdrawal symptoms. I personally have had issues with concentration at times, ringing in ears really REALY loudly, off balance, the want/need to cry for no reason (no PMS or anything of that sorts either), hot and cold flashes at all times of the day/night, shivering uncontrollably when I don't feel cold or in weather that normally I'm ok with (like this morning it was about 55 degrees F, and I was shivering as if it was 40), sometimes I have an appetite, PAIN when I don't take it all in my muslces in my back. It feels like it is trying to twitch or something and then the pain just radiates and stays. I also have really bad dreams when I don't take the other meds (prazosin and trazadone). I've always had migraine/headache issues, in fact I'm pretty use to that pain, however the cymbalta migraine is a bit different. I haven't really ever felt something like this before. It's almost like the 'zapping' that people describe, except mine stays, almost like an electrical current that got stuck in the on position. I've only had it happen twice since I've been weaning, but It puts me down for a while. I get so sick as well. 


#731 LisaMichele

LisaMichele

    Member

  • Members
  • PipPip
  • 10 posts
  • LocationTexas
  • why_joining:
    Cymbalta withdrawal

Posted Yesterday, 10:28 AM

Since the last time I posted The physical symptoms are much better. A little dizziness in evening or early morning but the brain zaps and swooshing are gone. I definitely don’t feel the “happy all the time” feeling I had before. I think this was the actual help with pain control— not actual pain control but the ability to cope with it. You don’t feel as depressed having the pain and nothing else bothers you.

But I don’t believe the side effects and the potential long term damage of the drug are worth it. I feel like my brain needs time to recover and get back some normal functioning after having been on cymbalta for so long.

Stress has a lot to do with the way I feel. Trying really hard to get away from that. If I could leave for about six months to avoid the people and major stresses in my life it would be great!

Ha!
On another note I saw my pain management doc yesterday and she had so much praise for my getting off all the drugs but of course she had no idea about the withdrawal. She just said some people have trouble and others report nothing.
Whatever.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users